# SDR C2XA07TY034

- Difficulty date: July 5, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145EP
- Aircraft serial: 145045
- Aircraft time: 18,825 hours, 17,860 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14565100407
- Condition: Crushed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TYS - AIRCRAFT SUFFERED GROUND DAMAGE FROM A BAGGAGE CART TO THE FUSELAGE UNDER WINDOWS 4 AND 5.  MAINTENANCE REMOVED AND REPLACED STRINGERS 11L, 12L AND FRAME 27 AND 2 SHEAR CLIPS ON FRAME 29 AND 30.  REPLACED SKIN PANEL FROM FRAME 23 TO FRAME 36.  ALSO, REPLACED LT WING LEADING EDGE.  ALL WORK WAS ACCOMPLISHED IAW EA5330-01104.  STRINGER P/N-145-20559-005-S/N-145-21675-001.
